# SDR HALA2018053000267

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 54 AT -Y1959 IS CORRODED AT LOCATIONS: FR53.5+11". CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: DAMAGE DIMENSIONS: 1. BLEND DIMENSIONS: 1. FR53.5+11" SUPERIOR L=1.500" W=0.800" DEPTH=0.032" CENTRAL L=1.500" W=0.800" DEPTH=0.033. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL 1 CHAP 5 - CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DRAWING F53326941 ISSUE A.
